Rigidity of Teichmüller Curves

DSpace/Manakin Repository

Rigidity of Teichmüller Curves

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2012-11-16T15:36:21Z
dc.date.issued 2009
dc.identifier.citation McMullen, Curtis T. 2009. Rigidity of Teichmüller curves. Mathematical Research Letters 16(4): 647-649. en_US
dc.identifier.issn 1073-2780 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918803
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher International Press en_US
dc.relation.isversionof http://www.intlpress.com/_newsite/site/pub/pages/journals/items/mrl/content/vols/0016/0004/00020448/index.php en_US
dash.license OAP
dc.title Rigidity of Teichmüller Curves en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Mathematical Research Letters en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2012-11-16T15:36:21Z

Files in this item

Files Size Format View
rigidity_of_teichmuller_curves.pdf 76.84Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7220]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters